C.R. BARD, INC. (BASD) -3006260740 REFURB, SHERLOCK 3CG TCS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the user is having accuracy issues with the sensor; stating that it will show the picc is in place but it's off considerably.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.